| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's on/off button works intermittently.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's main keypad to resolve the reported issue.Proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the issue was determined to be a faulty main keypad.